# SDR 2008UALA04310

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 60,962 hours, 20,437 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE PACK AT DOOR 2L NEEDS SECURING.  SLIDE FELL OFF SLIDE PACK SHELF DUE TO BROKEN BRACKET.  REPLACED SLIDE ASSY.
